The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 2


Contents: JAT Vol 84, No. 2-3, Feb 96
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Wed Dec 04, 2002 9:49 am    
Subject: Contents: JAT Vol 84, No. 2-3, Feb 96
Reply with quote

Contents: JAT Vol 84, No. 2-3, Feb 96

Table of Contents: J. Approx. Theory, Volume 84, Number 2, February 1996

Lee A. Rubel
Uniform approximation by rational functions which all satisfy the same
algebraic differential equation
123--128

Borislav Bojanov and Geno Nikolov
Duffin and Schaeffer type inequality for ultraspherical polynomials
129--138

Vladimir Operstein
A Markov-Bernstein type inequality for algebraic polynomials
$L_p$, $0<p<1$
139--144

Detlef H. Mache and Ding X. Zhou
Characterization theorems for the approximation by a family of
operators
145--161

Wolfgang Hensgen
Extremal problems for the vector-valued
$langleL^1/H_0^1,H^infty angle$ duality
162--171

Xian-Zhi Yuan, Xun Luo, and Gang Li
Random approximations and fixed point theorems
172--187

Calvin D. Ahlbrandt
A Pincherle theorm for matrix continued fractions
188--196

Michel Arsenault and Qazi I. Rahman
On two polynomial inequalities of Erd"os related to those of the
brothers Markov
197--235

Klaus Wilderotter
Optimal approximation of periodic analytic functions with integrable
boundary values
236--246

Table of Contents: J. Approx. Theory, Volume 84, Number 3, March 1996

Knut M. Morken
On total positivity of the discrete spline collocation matrix
247--264

Avraham A. Melkman
Another proof of the total positivity of the discrete spline
collocation matrix
265--273

E. Tychopoulos
Lorentz spaces and lie groups
274--289

Thomas Kunkle
Multivariate differences, polynomials, and splines
290--314

Anders Lin'ner
Unified representations of nonlinear splines
315--350

Ryotaro Sato and Sin-Ei Takahasi
A discrete Korovkin theorem and $BKW$-operators
351-366

Author index for volume 84
367
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025192 seconds : 18 queries executed : GZIP compression disabled